# SDR DL73K962636

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Part number: 65581232
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 16,000 FT, MASTER CAUTION ILLUMINATED WITH NR 1 ENG OVHT LIGHT.  PULLED BACK THROTTLE LIGHT EXTINGUISHED.  FOUND COWL ANTI-ICE DUCT RUPTURED.  REMOVED AND REPLACED DUCT, RAN ENG AND OPS NORMAL.
